# SDR CA030401006

- Difficulty date: March 21, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 204010433001
- Condition: Loose
- Location: Swashplate
- Component: Swashplate, Bell
- Component part number: 412CF
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING UNSCHEDULED MAINTENANCE TO CORRECT MECHANICAL DAMAGE TO THE OUTER RING, PLAY WAS DETECTED IN THE GIMBAL RING AREA. FURTHER INVESTIGATION REVEALED LOOSENESS IN THE BEARING & LINER ASSEMBLY (4 EACH). ON DISASSEMBLY IT WAS FOUND THE BEARINGS P/N MS27640-5 WERE LOOSE AND SPINNING IN THE LINERS P/N 204-010-433-003. BEARINGS HAD BEENN INSTALLED IN LINERS WITH GREEN PRIMER. NEW BEARING & LINER ASSEMBLY INSTALLED AND SWASHPLATE RETURNED TO SERVICE.
